# SDR UPS00231380

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer  Clip
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STRINGER CLIP CRACKED AT BS 660 STR5L AND STR 7L.  REPLACED STRINGER CLIPS IAW SRM 51-30-2.
